# SDR IPXA2018070731453

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 57,902 hours, 18,807 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW EICAS MSG.C/O TECH RECOMMENDATION ALERT H182251, LEFT SIDE WINDOW EICAS MSG, NO PHYSICAL BURNS NOR DAMAGE NOTED ON L2 AND L3 WINDOW. PERFORMED OPS CHECK PER AMM 30-41-00-715-001, NO ABNORMALITIES FOUND. AS PER PRE-CAUTIONARY R&R WHCU PER MM 30-41-01-004-001/404-007. PN ON/OFF: 624066-5 SN ON: 022C-2212 OFF:
